# SDR UIEA2020010700024

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,872 hours, 24,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS, RAN THE QRH/NNL AND REMAINED IN STBY.( PREFORMED BITE ON PACK TEMP CONTROLLER, FAULT FOR RAM ACTUATOR - CLEARED FAULTS, RAN BITE AGAIN. NO MX FAULTS. SYS OK FOR SERVICE PER FIM 21-51-00. )
